CSpace
STRONG DECOUPLING IN SINGULAR SYSTEMS
DAI, L
1989
Source PublicationMATHEMATICAL SYSTEMS THEORY
ISSN0025-5661
Volume22Issue:4Pages:275-289
Language英语
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Theory & Methods ; Mathematics
WOS IDWOS:A1989CL62200004
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:13[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28500
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DAI, L. STRONG DECOUPLING IN SINGULAR SYSTEMS[J]. MATHEMATICAL SYSTEMS THEORY,1989,22(4):275-289.
APA DAI, L.(1989).STRONG DECOUPLING IN SINGULAR SYSTEMS.MATHEMATICAL SYSTEMS THEORY,22(4),275-289.
MLA DAI, L."STRONG DECOUPLING IN SINGULAR SYSTEMS".MATHEMATICAL SYSTEMS THEORY 22.4(1989):275-289.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DAI, L]'s Articles
Baidu academic
Similar articles in Baidu academic
[DAI, L]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DAI, L]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.